# SDR DALA2019051403003

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB BETWEEN STA 200/190 AND X0/X56 (CPAX). NRC 00427: CORROSION LEVEL 2, FLOOR WEBS ON STA Y=200 TO Y=190 AND X=0 TO X=56 WERE REPAIRED PER SRM 51-70-10-2R. (LP #1073569)
